# SDR 2003FA0000270

- Difficulty date: February 20, 2003
- Submitted: March 8, 2003
- Operation: General aviation
- Aircraft: N433ER
- Make and model: Cessna 172S
- Aircraft serial: 172S9166
- Aircraft time: 456 hours
- Engine: Lyc IO360L2A
- Engine time: 456 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 25248642
- Condition: Restricted
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE ENGINE SPUTTERED FOR 1-2 SECONDS. THE AIRCRAFT WAS RETURNED TO HOME BASE. A THOROUGH INSPECTION OF THE ENGINE AND SYSTEMS WAS MADE, AND THE ONLY OBSERVABLE ITEM WAS A FUEL INJECTOR NOZZLE THAT PRODUCED A MINOR IRREGULAR FLOW PATTERN DURING TESTING. THE NOZZLES WERE CLEANED THE AIRCRAFT WAS FLOWN WITH NO OPERATIONAL DEFECTS NOTED.
